# SDR 9721226624

- Difficulty date: November 11, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N624US
- Make and model: Boeing 747251B
- Aircraft serial: 21706
- System (JASC): 3610 · Pneumatic Distribution System
- Part: Bleed Valve
- Part number: 7880461
- Condition: Failed
- Location: Nr 1 Engine
- Part time: 23,489 hours
- Stage of operation: CL
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

DURING CLIMB, THE NR 1 ENGINE FIRE WARNING LIGHT ILLUMINATED.  AIRCRAFT RETURNED TO GUM AND LANDED WITHOUT INCIDENT.  REPLACED THE NR 1 ENGINE HIGH STAGE BLEED VALVE AND CONTROL, OPERATIONAL CHECK GOOD.
